# SDR ABXA070080

- Difficulty date: February 28, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577093
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 29 RIGHT CORRODED BETWEEN LONGERON 29 RIGHT AND INTERCOSTAL FROM STA 965 - 980, BULGED ON INBOARD LEGS.  REMOVED AND REPLACED INTERCOSTAL LONGERON 29 RIGHT, FS 965 TO 980 IAW DC9 SRM 51-30-2 AND 51-30-5.
